Semigruppi distribuzioni analitici
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 3, p. 367-396
@article{ASNSP_1965_3_19_3_367_0,
     author = {Da Prato, Giuseppe and Mosco, Umberto},
     title = {Semigruppi distribuzioni analitici},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {3},
     year = {1965},
     pages = {367-396},
     zbl = {0198.47202},
     mrnumber = {185432},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_3_367_0}
}
Da Prato, G.; Mosco, U. Semigruppi distribuzioni analitici. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 3, pp. 367-396. http://www.numdam.org/item/ASNSP_1965_3_19_3_367_0/

[1] C. Foias, Remarques sur les semi-groupes distributions d'opérateurs normaux, Portugaliae Math., 19 (1960), 227-243. | MR 143044 | Zbl 0103.09101

[2] E. Hille, On the differentiability of semi-groups of operators, Acta Sci. Math. Szeged, 12 B (1950), 19-24. | MR 36445 | Zbl 0035.35802

[3] E. Hille, R.S. Phillips, Functional analysis and semi-groups, Colloq. Publ. Amer. Math. Soc., 81 (1957). | MR 89373 | Zbl 0078.10004

[4] T. Kato, Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya Math. Jour., 19 (1961). | MR 143065 | Zbl 0114.06102

[5] J.L. Lions, Les semi-groupes distributions, Portugaliae Math, 19 (1960), 141-164. | MR 143045 | Zbl 0103.09001

[6] J.L. Lions, Supports dans la transformation de Laplace, Journal d'Analyse Math. Israel, 2 (1952-53), 369.380. | MR 58013 | Zbl 0051.33504

[7] J. Peetre, Sur la théorie de semi-groupes distributions, Sém. sur les équations aux dérivées partielles, Coll. de France, Nov. 1963-Mai 1964, 76-98. | Numdam | MR 512913

[8] L. Schwartz, Théorie des distributions, Tome 1, Hermann Paris (1957). | MR 209834 | Zbl 0078.11003

[9] L. Schwartz, Théorie des distributions, Tome 2, Hermann Paris (1959). | MR 209834 | Zbl 0085.09703

[10] L. Schwartz, Transformation de Laplace de distributions, Comm. Sém. Math. de l'Univ. de Lund (1952), 196-206. | MR 52555 | Zbl 0047.34903

[11] L. Schwartz, Theorie de distributions à valeurs vectorielles, Ann. Inst. Fourier, 7 (1957), 1-141; 8 (1958), 1-207. | Numdam | MR 107812 | Zbl 0089.09801

[12] H. Tanabe, On the equations of evolution in a Banach space, Osaka Math. J. 12 (1960) 365 613. | MR 125455 | Zbl 0098.31301

[13] K. Yosida, On the differentiability and the representation of one-parameter semi-groups of linear operators, J. Math. Soc. Japan 1 (1948), 15-21. | MR 28537 | Zbl 0037.35302

[14] K. Yosida, On the differentiability of semi-groups of linear operators, Proc. Japan Acad., 84 (1958), 337-340. | Zbl 0083.11003

[15] K. Yosida, Functional analysis, Springer-Verlag (1965).

[16] K. Yoshinaga, Ultra distributions and semi-groups distributions, Bull. Kyushu Inst. Tech., 10 (1963), 1-24. | MR 157230 | Zbl 0195.41303